# SDR SWIA972459

- Difficulty date: March 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 5,913 hours, 8,702 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOTH CAPTAINS AND FIRST OFFICER''S YAW DAMPER FAILED TO ENGAGE.  TRIM FAIL LIGHT ILLUMINATED (RED TRIM FAIL LIGHT ON MAP).  BURNING SMELL IN COCKPIT.  EN ROUTE FRESNO, DIVERTED TO BURBANK AIRPORT.  DETERMINED AUTOPILOT CONTROL PANEL SOURCE OF BURNING SMELL.  REPLACED APP65A CONTROL PANEL.  OPERATED SYSTEMS FOR EXTENDED PERIOD OF TIME WITH NO FURTHER FAILURES.  OPS CHECK GOOD.  S/N ON:  713, S/N OFF:  7129.
